# SDR TRAX200700131

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 21,555 hours, 18,692 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Access Panel
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST NOZZLE FAIRING ACCESS PANEL AT 6:00 POS INNER DOUBLER IS CRACKED.
